[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
ACECR
\"AWT
..
:: Export Journal XML Articles RSS Volume 12, Number 1 (4-2017) ::
Back to browse issues page
XML On Prime and Semiprime Ideals in Ordered AG-Groupoids P. 1-11
P. Yiarayong
Abstract   |   Full-Text (PDF)  
XML Modeling Dynamic Production Systems with Network Structure P. 13-26
F. Koushki
Abstract   |   Full-Text (PDF)  
XML A Note on Twists of (y^2=x^3+1) P. 27-34
F. Izadi, A. Shamsi Zargar
Abstract   |   Full-Text (PDF)  
XML Graph Convergence for H(.,.)-co-Accretive Mapping with over-Relaxed Proximal Point Method for Solving a Generalized Variational Inclusion Problem P. 35-46
R. Ahmad , M. Rahaman, H. A. Rizvi
Abstract   |   Full-Text (PDF)  
XML Integrating Differential Evolution Algorithm with Modified Hybrid GA for Solving Nonlinear Optimal Control Problems P. 47-67
S. Nezhadhosein , A. Heydari, R. Ghanbari
Abstract   |   Full-Text (PDF)  
XML Some Families of Graphs whose Domination Polynomials are Unimodal P. 69-80
S. Alikhani , S. Jahari
Abstract   |   Full-Text (PDF)  
XML On Lorentzian two-Symmetric Manifolds of Dimension-fou‎r P. 81-94
A. Zaeim , M. Chaichi, Y. Aryanejad
Abstract   |   Full-Text (PDF)  
XML On the Zero-divisor Cayley Graph of a Finite Commutative Ring P. 95-106
A. R. Naghipour
Abstract   |   Full-Text (PDF)  
XML On Open Packing Number of Graphs P. 107-117
I. Sahul Hamid, S. Saravanakumar
Abstract   |   Full-Text (PDF)  
XML On Twin-Good Rings P. 119-129
N. Ashrafi , N. Pouyan
Abstract   |   Full-Text (PDF)  
XML An Interior Point Algorithm for Solving Convex Quadratic Semidefinite Optimization Problems Using a New Kernel Function P. 131-152
M. R. Peyghami , S. Fathi Hafshejani
Abstract   |   Full-Text (PDF)  
XML On Graded Weakly Classical Prime Submodules P. 153-161
R. Abu-Dawwas , Kh. Al-Zoubi
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.057 seconds with 948 queries by yektaweb 3318